# SDR 2023F00335

- Difficulty date: November 25, 2023
- Submitted: November 25, 2023
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30661
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Sensor
- Part number: APTE8A20007
- Part serial: YK012860D
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OIL PRESS AMBER BOX SHOWS ON CRUISE ENGINE NR 2. CORRECTIVE ACTION. OIL PRESSURE SENSOR REMOVED AND REPLACED
